Previous |  Up |  Next


distribution of the busy period; idle period; number of customers
For a discrete modified $GI/GI/c/\infty$ queue, $1\leq c < \infty$, where the service times of all customers served during any busy period are independent random variables with not necessarily identical distribution functions, the joint distribution of the busy period, the subsequent idle period and the number of customers served during the busy period is derived. The formulae presented are in a convenient form for practical use. The paper is a continuation of [5], where the $M/GI/c/\infty$ discrete modified queue has been studied.
[1] A. A. Borovkov: On discrete queueing systems. Teorija veroj. i prim., 8, 251 - 263 (1963) (in Russian). MR 0154344
[2] A. A. Borovkov: Stochastic Process in Queueing Theory. Nauka, Moscow (1972) (in Russian). MR 0315800
[3] A. Dvurečenskij, al.: On a problem of the busy-period determination in queues with infinitely many servers. J. Appl. Prob. 21, 201 - 206 (1984). DOI 10.2307/3213680 | MR 0732687
[4] A. Dvurečenskij G. A. Ososkov: On a modified counter with prolonging dead time. J. Appl. Prob., 22, 678-687(1985). DOI 10.2307/3213870 | MR 0799290
[5] A. Dvurečenskij: On a discrete modified $M/GI/c/\infty$ queue. Aplikace mat., 32, 214 - 223 (1987). MR 0895879
[6] V. V. Kalashnikov: On joint distribution of the busy and idle periods of queueing systems. Izv. AN SSSR, Tekh. kiber. no. 6, 106-109 (1917) (in Russian).
[7] A. G. Pakes: A GI/M/1 queue with a modified service mechanism. Ann. Inst. Statis. Math., 24, 589-597 (1972). DOI 10.1007/BF02479785 | MR 0336844 | Zbl 0311.60054
[8] A. G. Pakes: On the busy period of the modified GI/GI/1 queue. J. Appl. Prob., 10, 192-197 (1973). DOI 10.2307/3212506 | MR 0350902
[9] J. G. Shanthikumar: Level crossing of some variants of GI/M/1 queues. Opsearch., 19, 148-159 (1982). MR 0696148
[10] P. D. Welch: On a generalized M/G/1 queueing process in which the first customer of each busy period receives exceptional service. Oper. res., 12, 736-752 (1964). DOI 10.1287/opre.12.5.736 | MR 0176544
[11] G. F. Yeo: Single server queues with modified service mechanisms. J. Austral. Math. Soc., 3, 491-502( 1962). MR 0181026 | Zbl 0134.35302
Partner of
EuDML logo